About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2013 (2013), Article ID 704547, 11 pages
http://dx.doi.org/10.1155/2013/704547
Research Article

Analysis of Caputo Impulsive Fractional Order Differential Equations with Applications

1School of Basic Sciences, Indian Institute of Technology Mandi, Mandi, Himachal Pradesh 175001, India
2Dipartimento di Matematica, Universitá di Bologna, Pizza di Porta S. Donato 5, 40126 Bologna, Italy

Received 6 May 2012; Accepted 21 November 2012

Academic Editor: Nikolai Leonenko

Copyright © 2013 Lakshman Mahto et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We use Sadovskii's fixed point method to investigate the existence and uniqueness of solutions of Caputo impulsive fractional differential equations of order with one example of impulsive logistic model and few other examples as well. We also discuss Caputo impulsive fractional differential equations with finite delay. The results proven are new and compliment the existing one.